# SDR FDEA201701310285

- Difficulty date: January 31, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48263
- Aircraft time: 80,920 hours, 30,781 cycles
- Engine: Ge CF66D
- Engine time: 83,400 hours, 32,433 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 2606270003
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

AT TOP OF DESCENT , NR 2 THROTTLE WAS STUCK AT 85% N1.  SHUT DOWN NR 2 ENGINE AT 10.000.  NORMAL LANDING, WAS ABLE TO MOVE NR 2 THROTTLE TO IDLE DURING TAXI TO CHOCKS. REMOVED AND REPLACED THROTTLE CABLE.
